# SDR SWAA2014033126640

- Difficulty date: March 3, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 67,951 hours, 56,712 cycles
- System (JASC): 5240 · Service Doors
- Part: Reveal
- Part number: 6555878
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER AFT CORNER REVEAL CORNER CRACKED.  R & R REVEAL IAW SRM & DWG.
